# SDR YENA20150806323

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION, FWD CABIN, RT SEAT TRACK FRAME 12, RBL 9.5 -12.5 CORRODED AS MARKED.  REMOVED CORROSION AT AREA A AND B.  PERFORMED HFEC INSPECTION.  NO FURTHER DAMAGE NOTED.  TREATED, PRIMED AND TOP COATED REPAIRED AREA.  REMOVED, FABRICATED AND REPLACED DOUBLER AT FRAME 16 IAW E13-686-03.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
